TheActress Posted July 10, 2010 Share Posted July 10, 2010 So this is day 4 on Adderall. It's been pretty much amazing; of course it hasn't made everything magically better but I can see a definite change. I am on 15mg of the Barr generic IR, taken "as soon as I wake up" or around 9 am. On day two and three I found that by 3 or 4 o'clock I was feeling quite odd. Light headed, getting goose-bumps but not cold, rapid heart rate, slightly sick to my stomach, feeling quite warm; this feeling lasts for about 30 minutes to an hour. It has not hit that time yet today and I will update this post as soon as it does. I was wondering if this is normal with Adderall the first couple days or if it's something completely unrelated. If it is the Adderall, how long after beginning the drug does it usually last? Edit: Now that I re-read this... it sounds like some of my come-downs from illegal stimulants (Yes, I have a history. Yes, my pdoc knows about it). Could this be the Adderall wearing off around that time of the day? If so should I call pdoc and see if I can split the pill? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.